# SDR DALA2024031403331

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 57,143 hours, 30,114 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: UNKNOWN
- Condition: Failed
- Location: Brake Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3145 BRAKES AUTO BRAKES FAULT RECEIVED ON FINAL APPROACH WHEN EXTENDING THE LANDING GEAR. CORRECTIVE ACTION: T/S PER A310 TSM 32-42-00-810-814-A. R/R BRAKE SELECTOR VALVE PER A319 AMM 32-42. CHECKS GOOD. (5345326)
